# SDR HNAA2012030200645

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Condition: Loose
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLIGHT SPOILER INPUT ROD END FOUND LOOSE AND ROD WITH SURFACE CORROSION.  REMOVED CORROSION FROM FLIGHT SPOILER INPUT ROD IAW MM 27-14-00. TREATED ROD WITH CORROSION PREVENTION AS REQUIRED.
